# SDR ABXA9701064

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912735502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING OUTBOARD TRAILING EDGE PANEL FORWARD OF AILERON DELAMINATED.  REPLACED PANEL IAW DC9 SRM 51-30-1.
